# SDR KC8AN150CK

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N150CK
- Make and model: Lear 25B
- Aircraft serial: 150
- Aircraft time: 15,942 hours, 15,616 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 700008840
- Condition: Unserviceable
- Location: Electrical Sys
- Part time: 3,613 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ESSENTIAL BUSS CIRCUIT BREAKERS POPPED DURING NORMAL CRUISE.  CREW ELECTED TO DIVERT INTO KMOR FOR REPAIRS.
